Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Geodesic flows on Riemannian g.o. spaces
Journal: Regular and Chaotic Dynamics
Volume: 16
Issue: 5
First page: 504
Last page: 513
Issue Date: 1-Oct-2011
Rank: M22
ISSN: 1560-3547
DOI: 10.1134/S1560354711050078
Abstract: 
We prove the integrability of geodesic flows on the Riemannian g. o. spaces of compact Lie groups, as well as on a related class of Riemannian homogeneous spaces having an additional principal bundle structure.
Keywords: complexity of homogeneous spaces | fiber bundles | geodesic orbit spaces | noncommutative integrability
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

5
checked on May 22, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.